# SDR UALA2012121007142

- Difficulty date: December 9, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 84,882 hours, 13,518 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT DOOR 2L ILLUMINATED.  CREW REPORTS PATH LIGHTING ADJACENT TO TOILET AREA IS ALSO ILLUMINATED.  REPLACED POWER SUPPLY M1561 AS PER MM AND CHECKED CONNECTOR ON M1560 ALL OPS AND TEST NORMAL.
